Alert archive / Maine / Gale Warnings in 2014

Gale Warning 9, NWS Gray, ME

January 27, 2014

NWS Gray, ME issued this gale warning at Jan 27, 2014, 3:30 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 3:30 AM EST (08:30 UTC)
Expired
Jan 28, 2014, 2:50 AM EST
In force
23 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WHUS71 KGYX 270830
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
330 AM EST MON JAN 27 2014

ANZ150-152-154-272230-
/O.UPG.KGYX.SC.Y.0010.000000T0000Z-140128T0000Z/
/O.NEW.KGYX.GL.W.0009.140127T0830Z-140128T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
330 AM EST MON JAN 27 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-272230-
/O.NEW.KGYX.SC.Y.0011.140127T0830Z-140128T0500Z/
PENOBSCOT BAY-CASCO BAY-
330 AM EST MON JAN 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
983 
WHUS71 KGYX 271945
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
245 PM EST MON JAN 27 2014

ANZ150-152-154-280500-
/O.CON.KGYX.GL.W.0009.000000T0000Z-140128T0500Z/
/O.NEW.KGYX.UP.Y.0007.140128T0200Z-140128T2000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
245 PM EST MON JAN 27 2014

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
3 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST
TUESDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...7 TO 10 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$

ANZ151-153-280500-
/O.CON.KGYX.SC.Y.0011.000000T0000Z-140128T0500Z/
/O.NEW.KGYX.UP.Y.0007.140128T0200Z-140128T2000Z/
PENOBSCOT BAY-CASCO BAY-
245 PM EST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
3 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST
TUESDAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$
719 
WHUS71 KGYX 280236
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
936 PM EST MON JAN 27 2014

ANZ150-152-154-281645-
/O.EXT.KGYX.GL.W.0009.000000T0000Z-140128T0900Z/
/O.CON.KGYX.UP.Y.0007.000000T0000Z-140128T2000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
936 PM EST MON JAN 27 2014

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
TUESDAY...

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...5 TO 8 FEET AND SUBSIDING.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$

ANZ151-153-281645-
/O.EXT.KGYX.SC.Y.0011.000000T0000Z-140128T2300Z/
/O.CON.KGYX.UP.Y.0007.000000T0000Z-140128T2000Z/
PENOBSCOT BAY-CASCO BAY-
936 PM EST MON JAN 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST
TUESDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$
774 
WHUS71 KGYX 280750
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
250 AM EST TUE JAN 28 2014

ANZ150-152-154-282200-
/O.CAN.KGYX.GL.W.0009.000000T0000Z-140128T0900Z/
/O.CON.KGYX.UP.Y.0007.000000T0000Z-140128T2000Z/
/O.EXB.KGYX.SC.Y.0011.140128T0800Z-140128T2300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
250 AM EST TUE JAN 28 2014

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$

ANZ151-153-282200-
/O.CON.KGYX.SC.Y.0011.000000T0000Z-140128T2300Z/
/O.CON.KGYX.UP.Y.0007.000000T0000Z-140128T2000Z/
PENOBSCOT BAY-CASCO BAY-
250 AM EST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 2 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTERING
THE ADVISORY AREA.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 27, 2:56 AM EST, 34 minutes earlier.

Area forecast discussion, Jan 27, 2:56 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
256 AM EST MON JAN 27 2014

.SYNOPSIS...
LOW PRESSURE CROSSING SOUTHERN QUEBEC WILL DRIVE A COLD FRONT
THROUGH THE REGION THIS AFTERNOON. HIGH PRESSURE WILL BUILD SOUTH
OF NEW ENGLAND TONIGHT THROUGH WEDNESDAY AND WILL HOLD ALONG THE
EAST COAST ON THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST
THURSDAY NIGHT AND WILL CROSS THE REGION ON FRIDAY FOLLOWED BY A
WEAK RIDGE OF HIGH PRESSURE FRIDAY NIGHT. A WEAK TROUGH OF LOW
PRESSURE WILL PASS SOUTH OF NEW ENGLAND ON SATURDAY.

&&

.NEAR TERM /THROUGH TODAY/...
WEAK OVER-RUNNING AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST
CURRENTLY PRODUCING A FEW FLURRIES ACROSS THE REGION AND EXPECT
THIS TO CONTINUE THROUGH DAYBREAK WITH LITTLE IF ANY ACCUMULATION.
MORE SIGNIFICANT SNOW SHOWERS WILL ACCOMPANY A COLD FRONT LATER
THIS MORNING THROUGH EARLY AFTERNOON. SHOULD BE A QUICK HITTER
WITH SNOWFALL AMOUNTS ACROSS THE REGION GENERALLY IN THE 1 TO 2
INCH RANGE. APPEARS ENOUGH WARM AIR IN INCREASING SOUTHERLY FLOW
WILL BE ENOUGH TO WARM BOUNDARY LAYER TEMPS ABOVE FREEZING AND
WILL LIKELY SEE PRECIP IN THE FORM OF RAIN OR A MIX OF RAIN AND
SNOW ALONG THE COAST. EXPECT MOST OF THIS ACTIVITY TO PUSH EAST
OF THE FORECAST AREA BY MID AFTERNOON AS STRONG WESTERLY WINDS
BRING ANOTHER SHOT OF ARCTIC AIR INTO THE REGION. BEFORE THE FROPA
EXPECT HIGHS IN THE 20S NORTH AND RANGING THROUGH THE 30S SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
EXPECT WINDS TO DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS
SOUTH OF NEW ENGLAND. WEAK SURFACE TROUGH TO THE WEST OF THE
FORECAST AREA MAY BRING SOME CLOUDS INTO WESTERN ZONES AFTER
MIDNIGHT BUT NOT EXPECTING ANY PRECIP WITH THIS. LOOKING AT
ANOTHER VERY COLD NIGHT WITH LOWS OF 10 TO 15 BELOW IN THE NORTH
AND 5 BELOW TO 5 ABOVE IN THE SOUTH.

SHOULD SEE A MIX OF SUN AND CLOUDS ON TUESDAY AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH OF NEW ENGLAND. ONCE AGAIN TEMPS WILL BE
WELL BELOW NORMAL WITH HIGHS IN THE SINGLE NUMBERS TO LOWER TEENS
IN THE NORTH AND MID TEENS TO NEAR 20 IN THE SOUTH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
SHORT TERM...AREAS OF MVFR/IFR CEILINGS AND VSBY THROUGH EARLY
AFTERNOON...THEN BECOMING VFR. VFR TONIGHT THROUGH TUESDAY.

LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...VFR THRU THURSDAY THEN
MVFR, POSSIBLY IFR, CIG/VSBY THURSDAY NGT AND FRIDAY IN -SHSN
ACTIVITY.

&&

.MARINE...
SHORT TERM...HAVE ISSUED GALES FOR OUTER WATERS THROUGH MIDNIGHT
TONIGHT. SCA'S FOR THE BAYS.

LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...HIGH PRES MOVING IN
TUESDAY NGT THRU THURSDAY KEEPS WINDS BELOW SCA LEVELS. SEAS MAY
STILL BE RUNNING AT SCA LEVELS TUESDAY NGT INTO WEDNESDAY BUT
SHOULD SUBSIDE LATE WEDNESDAY THRU THURSDAY. THE HIGH MOVES OFF TO
THE E ALLOWING INCREASING S SW FLOW AND BUILDING SEAS WITH SCA
CONDITIONS POSSIBLE THURSDAY NGT. A COLD FNT MOVES THRU FRIDAY
WITH WINDS SHIFTING TO THE W AND POSSIBLY CONTINUING AT SCA
LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ151-153.
     GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ150-152-154.

&&
Hazardous weather outlook, Jan 27, 3:07 AM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
307 AM EST MON JAN 27 2014

MEZ007>009-012>014-018>028-NHZ001>010-013-014-280815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
307 AM EST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-280815-
PENOBSCOT BAY-CASCO BAY-
307 AM EST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-280815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
307 AM EST MON JAN 27 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:30 AM ESTSmall Craft AdvisoryGYX38 hr
Jan 27, 2:45 PM ESTHeavy Freezing Spray AdvisoryGYX24 hr
Jan 27, 2:50 PM ESTWind Chill WarningGYXFranklin, Oxford, Somerset19 hr
Jan 27, 2:50 PM ESTWind Chill AdvisoryGYXFranklin, Oxford19 hr

Nearby

Gale Warnings in Maine, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.